View Full Version : Antipsychotics worsening the ADHD symptoms?


Exuberantfrost
09-15-17, 08:02 AM
I've been taking Seroquel (quetiapine) for quiet some time but have experience my learning disabilites, my ability to read and focus being worsened by the sedative effect of the medicine. Has anyone of you ever tried that? It's not that it's one sided because it does ease the brain to perhaps focus a bit less on negative stuff but at the same time it worsen my ability to stay focused on important stuff like homework and studies in class.

peripatetic
09-15-17, 09:18 AM
I take antipsychotics and, yes, they generally make my ADHD symptoms worse. I have to be stable on them before I can take stimulants though.

Seroquel is an odd medication in that up to 200/300 it is sedating for me but then after that it wasn't. Are you taking it for sleep or other? It was good for me until I mexed out around 800 then discontinued blah blah blah. I didn't take it *for* ADHD though and don't know anyone who has.

sarahsweets
09-15-17, 11:08 AM
I've been taking Seroquel (quetiapine) for quiet some time but have experience my learning disabilites, my ability to read and focus being worsened by the sedative effect of the medicine. Has anyone of you ever tried that? It's not that it's one sided because it does ease the brain to perhaps focus a bit less on negative stuff but at the same time it worsen my ability to stay focused on important stuff like homework and studies in class.

I cant imagine why you would be taking seroquel and nothing for your adhd.